Alert archive / Georgia / Red Flag Warnings in 2007

Red Flag Warning 58, NWS Atlanta, GA

November 15, 200752 counties in Georgia

NWS Atlanta, GA issued this red flag warning at Nov 15, 2007, 2:02 PM EST for 52 counties in Georgia. It took effect at Nov 16, 2007, 12:00 PM EST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 15, 2007, 2:02 PM EST (19:02 UTC)
In effect from
Nov 16, 2007, 12:00 PM EST
Expired
Nov 16, 2007, 5:00 PM EST
In force
5 hr
Issued by
NWS Atlanta, GA
All 52 counties

Baldwin County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Chattahoochee County, GA, Crawford County, GA, Crisp County, GA, Dodge County, GA, Dooly County, GA, Emanuel County, GA, Glascock County, GA, Greene County, GA, Hancock County, GA, Harris County, GA, Houston County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Macon County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Montgomery County, GA, Morgan County, GA, Muscogee County, GA, Peach County, GA, Pike County, GA, Pulaski County, GA, Putnam County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Treutlen County, GA, Troup County, GA, Twiggs County, GA, Upson County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 25 km from the middle of the area, began a volume at 18:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.0 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2007-11-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2007-11-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
623 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000
WWUS82 KFFC 151902
RFWFFC

RED FLAG WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
202 PM EST THU NOV 15 2007

GAZ061-062-072>076-080>086-089>098-102>113-161200-
/O.UPG.KFFC.FW.A.0035.071116T1800Z-071116T2300Z/
/O.NEW.KFFC.FW.W.0058.071116T1700Z-071116T2200Z/
HANCOCK-WARREN-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-TAYLOR-
CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-
CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-
TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-
TELFAIR-WHEELER-MONTGOMERY-TOOMBS-
202 PM EST THU NOV 15 2007

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 5 PM EST FRIDAY 
FOR PORTIONS OF CENTRAL GEORGIA DUE TO CRITICALLY LOW RELATIVE
HUMIDITY VALUES...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 5 PM EST FRIDAY.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

A VERY DRY...CANADIAN AIR MASS WILL CONTINUE TO SPREAD ACROSS
GEORGIA TONIGHT IN THE WAKE OF A STRONG COLD FRONT. MINIMUM
RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP BELOW 25 PERCENT FOR
SEVERAL HOURS FRIDAY AFTERNOON ACROSS MUCH OF CENTRAL GEORGIA.
THIS COMBINED WITH LOW FUEL MOISTURES AND 5 TO 10 MPH WINDS WILL
RESULT IN DANGEROUS FIRE WEATHER CONDITIONS DURING THIS PERIOD.

THIS WARNING INCLUDES THE OCONEE NATIONAL FORESTS. 

REMEMBER...A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER
CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 24 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.

$$

GAZ039-049>051-056-058>060-066>071-078-079-161200-
/O.NEW.KFFC.FW.W.0058.071116T1700Z-071116T2200Z/
WILKES-MORGAN-GREENE-TALIAFERRO-SPALDING-BUTTS-JASPER-PUTNAM-
TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-HARRIS-TALBOT-
202 PM EST THU NOV 15 2007

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 5 PM EST FRIDAY FOR
PORTIONS OF CENTRAL GEORGIA DUE TO CRITICALLY LOW RELATIVE
HUMIDITY VALUES...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 5 PM EST FRIDAY.

A VERY DRY...CANADIAN AIR MASS WILL CONTINUE TO SPREAD ACROSS
GEORGIA TONIGHT IN THE WAKE OF A STRONG COLD FRONT. MINIMUM
RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP BELOW 25 PERCENT FOR
SEVERAL HOURS FRIDAY AFTERNOON ACROSS MUCH OF CENTRAL GEORGIA.
THIS COMBINED WITH LOW FUEL MOISTURES AND 5 TO 10 MPH WINDS WILL
RESULT IN DANGEROUS FIRE WEATHER CONDITIONS DURING THIS PERIOD.

THIS WARNING INCLUDES THE OCONEE NATIONAL FORESTS. 

REMEMBER...A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER
CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 24 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.

$$
3 follow-up statements
000
WWUS82 KFFC 160756
RFWFFC

RED FLAG WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
256 AM EST FRI NOV 16 2007

GAZ039-049>051-056-058>062-066>076-078>086-089>098-102>113-161600-
/O.CON.KFFC.FW.W.0058.071116T1700Z-071116T2200Z/
WILKES-MORGAN-GREENE-TALIAFERRO-SPALDING-BUTTS-JASPER-PUTNAM-
HANCOCK-WARREN-TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-
BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-
CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-
CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-
TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-
TELFAIR-WHEELER-MONTGOMERY-TOOMBS-
256 AM EST FRI NOV 16 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 5 PM EST
THIS AFTERNOON FOR CENTRAL GEORGIA FOR LOW RELATIVE HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 5 PM EST
THIS AFTERNOON FOR THE AREA GENERALLY ALONG AND SOUTH OF A LINE
FROM TROUP COUNTY TO WILKES COUNTY.

THIS WARNING INCLUDES THE OCONEE NATIONAL FOREST.

DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE
HUMIDITIES OF 18 TO 25 PERCENT AND WINDS OF 10 MPH OR LESS. THIS
WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 24 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.

$$
BDL
000
WWUS82 KFFC 161520
RFWFFC

RED FLAG WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1020 AM EST FRI NOV 16 2007

GAZ039-049>051-056-058>062-066>076-078>086-089>098-102>113-162200-
/O.CON.KFFC.FW.W.0058.071116T1700Z-071116T2200Z/
WILKES-MORGAN-GREENE-TALIAFERRO-SPALDING-BUTTS-JASPER-PUTNAM-
HANCOCK-WARREN-TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-
BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-
CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-
CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-
TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-
TELFAIR-WHEELER-MONTGOMERY-TOOMBS-
1020 AM EST FRI NOV 16 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON FOR CENTRAL GEORGIA FOR LOW RELATIVE HUMIDITIES...



A RED FLAG WARNING REMAINS IN EFFECT FROM NOON UNTIL 5 PM EST THIS
AFTERNOON FOR THE AREA GENERALLY ALONG AND SOUTH OF A LINE FROM
TROUP COUNTY TO WILKES COUNTY. 

THIS WARNING INCLUDES THE OCONEE NATIONAL FOREST.

DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE
HUMIDITIES OF 18 TO 25 PERCENT AND WINDS OF 10 MPH OR LESS. THIS
WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 24 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.

$$
000
WWUS82 KFFC 161951
RFWFFC

RED FLAG WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
251 PM EST FRI NOV 16 2007

GAZ039-049>051-059>062-069>076-079>086-090>098-102>113-170500-
/O.NEW.KFFC.FW.W.0059.071117T1700Z-071117T2300Z/
/O.CON.KFFC.FW.W.0058.000000T0000Z-071116T2200Z/
WILKES-MORGAN-GREENE-TALIAFERRO-JASPER-PUTNAM-HANCOCK-WARREN-
UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-
TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-
CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-
TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-
TELFAIR-WHEELER-MONTGOMERY-TOOMBS-
251 PM EST FRI NOV 16 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON FOR CENTRAL GEORGIA DUE TO LOW RELATIVE HUMIDITIES...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST SATURDAY
FOR CENTRAL GEORGIA DUE TO LOW RELATIVE HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM EST SATURDAY.
THE WARNING AREA IS GENERALLY ALONG AND SOUTH OF A LINE FROM 
FORT STEWART TO BARNESVILLE AND MADISON TO WASHINGTON.

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON
FOR THE AREA GENERALLY ALONG AND SOUTH OF A LINE FROM LAGRANGE TO
JACKSON AND MADISON TO WASHINGTON.

THIS WARNING INCLUDES THE OCONEE NATIONAL FOREST.

DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE
HUMIDITIES OF 18 TO 25 PERCENT AND WINDS OF 10 MPH OR LESS. THIS
WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 24 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.

$$

GAZ056-058-066>068-078-089-162200-
/O.CON.KFFC.FW.W.0058.000000T0000Z-071116T2200Z/
SPALDING-BUTTS-TROUP-MERIWETHER-PIKE-HARRIS-MUSCOGEE-
251 PM EST FRI NOV 16 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON FOR CENTRAL GEORGIA DUE TO RELATIVE HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON FOR THE AREA GENERALLY ALONG AND SOUTH OF A LINE FROM
LAGRANGE TO JACKSON AND MADISON TO WASHINGTON.

THIS WARNING INCLUDES THE OCONEE NATIONAL FOREST.

DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE
HUMIDITIES OF 18 TO 25 PERCENT AND WINDS OF 10 MPH OR LESS. THIS
WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 24 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this red flag warning went out at Nov 15, 5:10 AM EST, 8 hours 52 minutes earlier.

Area forecast discussion, Nov 15, 5:10 AM EST, 8 hours 52 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
510 AM EST THU NOV 15 2007

.SHORT TERM /TODAY THROUGH SATURDAY/...
CURRENT SATELLITE LOOP SHOWS A LARGE MOISTURE PLUME EXTENDING FROM
NEWFOUNDLAND SOUTH ALONG THE EASTERN SEABOARD WITH THE SOUTHERN TIP
SWEEPING THOUGH AL/GA. THE ASSOCIATED COLD FRONT HAS JUST MOVED
THROUGH THE ATLANTA AREA AND IS EXPECTED TO MOVE OFF THE GA COAST BY
18Z THIS AFTERNOON. THE MAIN LOW CENTER OF THIS SYSTEM IS OVER THE
MID ATLANTIC STATES AND IT HAS A VERY SHARP TROF EXTENDING SOUTH
FROM IT WHICH IS MOVING THROUGH GA AT THE MOMENT. INSTABILITY AND
MOISTURE IS VERY LIMITED LIMITED AS WE HAVE ONLY SEE ISOLATED
THUNDERSTORMS WITH ONLY 1/2 TO 1 INCH OF PRECIP FALLING AS IT MOVES
THROUGH. THE BIGGEST THREAT WITH THIS SYSTEM WILL BE VERY STRONG
COLD ADVECTION BEHIND THE FRONT. 850MB TEMPS PLUMMET FROM ABOUT 12C
OVER THE ATL AREA RIGHT NOW TO -2C BY 18Z THEN TO -5C BY 00Z FRI.
WILL SEE WIND ADVISORY CRITERIA OF SUSTAINED 20 MPH OR GREATER WITH
GUSTS TO 30 MPH EVIDENT WITHIN THE 15Z TO 22Z PERIOD ACROSS MOST OF
THE CWA. MAY ALSO SEE SOME STRONG GUST TO NEAR 40 MPH IN THE HIGHER
ELEVATIONS OF THE N GA MOUNTAINS. WITH THE COLD ADVECTION SETTING
UP TODAY WILL SEE A SLIGHT NON-DIURNAL TEMPERATURE CURVE BUT TEMPS
SHOULD START COOLING DOWN RAPIDLY JUST BEFORE SUNSET SO IT WILL NOT
BE THAT NOTICEABLE. WILL SEE LOW TEMPS FRI MORNING MAINLY IN THE 30S
WITH SOME ISOLATED UPPER 20S ACROSS EXTREME N GA. ANOTHER HIGH
PRESSURE RIDGE BEGINS BUILDING INTO THE REGION BY 00Z FRI AND IS
CENTERED OVER THE PEACH STATE BY 00Z SAT. WITH THE COLD AIR MOVING
IN TODAY AND THE RIDGE MOVING IN FRI TEMPS SHOULD BE NEAR SEASONAL
NORMS FRI/SAT.

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
THIS NEXT RIDGE DOMINATES THE WEATHER PATTERN OVER THE AREA THROUGH
SAT BUT IT DOES NOT STAY PARKED OVER THE REGION FOR LONG. SPLIT FLOW
ACROSS THE U.S SETS UP WITH THE THE NORTHERN JET STREAM PUSHING  AN
UPPER LEVEL DISTURBANCE ACROSS THE OH VALLEY SAT. IN TH SOUTHERN
STREAM A WAVE BEGINS TO DEVELOP IN THE WESTERN GULF AND GETS CAUGHT
IN THE FLOW. THE RIDGE ALSO GETS CAUGHT IN THE SOUTHERN STREAM FLOW
AND SLIDES OFF THE SC/GA/FL COAST BY 00Z SUN. THIS WAVE BEGINS TO
MAKE ITS WAY EASTWARD BEFORE IT GETS CUT OFF AND PUSHED BACK SOUTH
INTO TH GULF BY A STRENGTHENING RIDGE BUILDING SOUTH OUT OF THE
GREAT LAKES REGION MON. THIS NEW RIDGE BECOMES CENTERED OVER THE MID
ATLANTIS STATES THROUGH WED BUT IT SETS UP GOOD SOUTHERLY RETURN
MOISTURE FLOW OUT OF THE GULF. THROUGH THE END OF NEXT WEEK. THE
ONLY PROBLEM WITH THE WHOLE SCENARIO IS ALL OF THE MODELS KEEP FLIP
FLOPPING FROM DAY TO DAY. ONE THING IS APPARENT AND THAT IS WE ARE
IN A DEFINITE PATTERN CHANGE WHICH IS GOOD FOR GA AS WE DESPERATELY
NEED SOME PRECIPITATION. THE BAD THING IS IT IS VERY HARD TO HAVE
ANY CONFIDENCE IN THE MODELS PAST DAY 4 AS YOU SEE SOMETHING NEW
EVERYDAY. FOR NOW WILL JUST KEEP SLIGHT CHANCE POPS IN THE FORECAST
FOR DAYS 5-7.

&&

.FIRE WEATHER...
FOR FRI AFTERNOON CRITICAL FIRE WEATHER CONDITIONS WILL BE MET
ACROSS AT LEAST THE SE PART OF THE CWA WITH DEWPOINTS IN THE 20S.
THIS WILL PUSH RH VALUES INTO THE 20-25 PERCENT RANGE FOR MOST OF
CENTRAL GA. WILL CONTINUE WITH A FIRE WEATHER WATCH FOR THAT AREA.

&&

.AVIATION...
CHALLENGE FOR THE MORNING IS THE TIMING AND CHARACTER OF THE
PRE-FRONTAL LOW CLOUDS THEN THE TIMING OF THE FRONT ITSELF.  CIGS
GENERALLY DROPPED TO 1K FEET JUST PRIOR TO FROPA...AND THEN BOUNCED
BACK TO ABOVE 3K FEET AT FROPA.  VSBYS DID SOMETHING COMPARABLE.
THAT LOOKS GOOD FOR CENTRAL GA THIS MORNING BUT NOT AS DRAMATIC AS
IN NORTH GA.

WINDS WILL BE THE NEXT CHALLENGE...BUT SUSTAINED 15-20KT WITH GUSTS
IN THE 25-30KT RANGE LOOK REASONABLE.  WILL BUMP ATL AND PDK GUSTS
UP TO 32KT DUE TO ELEVATION AND CANNOT RULE OUT 35KTS BY MID-DAY.
AS DAYLIGHT WANES...SO WILL THE WINDS...DROPPING BACK TO 10-15KT
OVERNIGHT.  SKIES WILL RAPIDLY CLEAR BEGINNING AROUND 11Z IN METRO
AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          60  35  59  31  66 /  10   0   0   0   0
ATLANTA         58  37  59  36  65 /   5   0   0   0   0
BLAIRSVILLE     50  31  54  27  58 /   5   0   0   0   0
CARTERSVILLE    56  31  54  29  63 /   5   0   0   0   0
COLUMBUS        63  38  62  36  68 /   5   0   0   0   0
GAINESVILLE     55  33  56  34  61 /   5   0   0   0   0
MACON           62  35  62  31  67 /  20   0   0   0   0
ROME            54  34  58  31  64 /   0   0   0   0   0
PEACHTREE CITY  56  31  57  28  66 /   5   0   0   0   0
VIDALIA         67  38  61  31  69 /  30   0   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FRIDAY AFTERNOON FOR THE FOLLOWING ZONES:
BALDWIN...BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD...CRISP...
DODGE...DOOLY...EMANUEL...GLASCOCK...HANCOCK...HOUSTON...
JEFFERSON...JOHNSON...JONES...LAURENS...MACON...MARION...
MONTGOMERY...MUSCOGEE...PEACH...PULASKI...SCHLEY...STEWART...
SUMTER...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TWIGGS...
WARREN...WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKINSON.

WIND ADVISORY FROM 10 AM THIS MORNING TO 5 PM EST THIS AFTERNOON
FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...
BIBB...BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...
CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...DADE...
DAWSON...DEKALB...DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH...
GILMER...GLASCOCK...GORDON...GREENE...GWINNETT...HALL...
HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON...
JACKSON...JASPER...JEFFERSON...JONES...LAMAR...LUMPKIN...MACON...
MADISON...MARION...MERIWETHER...MONROE...MORGAN...MURRAY...
MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...
PAULDING...PEACH...PICKENS...PIKE...POLK...PUTNAM...ROCKDALE...
SCHLEY...SOUTH FULTON...SPALDING...TALBOT...TALIAFERRO...
TAYLOR...TOWNS...TROUP...TWIGGS...UNION...UPSON...WALKER...
WALTON...WARREN...WASHINGTON...WHITE...WHITFIELD...WILKES...
WILKINSON.

&&

01/27
Hazardous weather outlook, Nov 15, 12:01 PM EST, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1201 PM EST THU NOV 15 2007

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-161230-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1201 PM EST THU NOV 15 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
STRONG WINDS EXPECTED THIS AFTERNOON.

.SYNOPSIS...
A COLD FRONT LOCATED OVER FAR SOUTHEAST GEORGIA THIS MORNING WILL
CONTINUE TO MOVE OFFSHORE. A STRONG HIGH PRESSURE SYSTEM WILL
BUILD INTO THE STATE BEHIND IT THIS AFTERNOON.

.PRIMARY HAZARDS...
SUSTAINED WINDS OF 15 TO 25 MPH WILL BE COMMON ACROSS NORTH AND
CENTRAL GEORGIA...WITH GUSTS UP TO 35 MPH POSSIBLE. IN THE
MOUNTAINS OF NORTH GEORGIA...WIND GUSTS MAY OCCASIONALLY REACH 40
MPH. THE WINDY CONDITIONS WILL PERSIST UNTIL THIS EVENING.

.DISCUSSION...
THE STRONG COLD FRONT AND BUILDING HIGH PRESSURE SYSTEM WILL COMBINE
TO PRODUCE A STRONG PRESSURE GRADIENT ACROSS THE STATE. WINDS AT
5000 FEET WILL RANGE FROM 35 TO 45 MPH. WITH MOSTLY SUNNY SKIES
ACROSS MUCH OF NORTH AND CENTRAL GEORGIA...DAYTIME HEATING SHOULD
EASILY MIX THESE WINDS DOWN TO THE SURFACE...ESPECIALLY AT HIGHER
ELEVATIONS. THUS...WIND GUSTS APPROACHING 40 MPH ARE POSSIBLE IN
THE NORTH GEORGIA MOUNTAINS. GUSTS UP TO 35 MPH ARE POSSIBLE
ELSEWHERE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
A HIGH FIRE DANGER WILL EXIST ON FRIDAY. OTHERWISE...NO HAZARDOUS
WEATHER IS EXPECTED THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

Nearby

Red Flag Warnings in Georgia, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.